peanut4442 (peanut4442) wrote in vaginapagina,
peanut4442
peanut4442
vaginapagina

Periods on Yasmin

So, I've been on Yasmin for three months. The first month, I had what amounted to a 'regular' period for me: medium to heavy flow with clots. It started the day after I took the first placebo. The second month, I ended up stacking because of an event. This month, I started to have PMS symptoms the morning after I took my last active pill of the month. So, mood swings, bloating, light cramps, breakouts, and loose stool. However, my period didn't come until the morning after I took my third placebo pill.

It started with dark brown, very light spotting. Later that day it turned into bright red light bleeding. I'm finishing up my third day since the spotting, and so far I haven't had any bleeding heavier than that. It doesn't stain more than maybe a 1.5 square inch portion of my pads during each change. I also had almost no clotting. There were some small clots at the very beginning, but now it's just bright red blood mixed with a little mucus. What do you guys think? Any reason to worry?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments